Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS San Angelo, TX
NWS San Angelo, TX issued this special weather statement at Dec 27, 2015, 1:08 AM CST for Throckmorton County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 1:08 AM CST (07:08 UTC)
- Expired
- Dec 27, 2015, 2:00 AM CST
- In force
- 52 min
- Issued by
- NWS San Angelo, TX
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 57 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
243
WWUS84 KSJT 270708
SPSSJT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
108 AM CST SUN DEC 27 2015
TXZ098-099-114-270800-
THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
108 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...WESTERN
THROCKMORTON AND NORTHWESTERN SHACKELFORD COUNTIES UNTIL 200 AM
CST...
AT 107 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE STAMFORD MARINA...OR 15 MILES EAST OF STAMFORD...MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
IRBY AROUND 125 AM CST.
MILLERS CREEK RESERVOIR AROUND 145 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-380 AND HIGHWAY 222.
LAT...LON 3278 9938 3283 9959 3297 9959 3297 9969
3340 9954 3340 9909
TIME...MOT...LOC 0707Z 207DEG 39KT 3298 9953
$$
SNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at Dec 26, 11:44 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Dec 26, 11:44 PM CST, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service SAN ANGELO TX 1144 PM CST SAT DEC 26 2015 .AVIATION... /06Z TAFS/ An extensive north-south band of elevated convection is progressing east across west central Texas. This band of convection will overspread the eastern half of the area into the overnight hours. This has been incorporated into the area TAFs. Ceilings have decreased into the IFR category...and are expected to remain below 1000 ft through Sunday and into Sunday night. LIFR conditions are possible by late Sunday afternoon and evening at KABI and KSJT. A transition of precipitation from a cold rain to sleet and snow is expected at KABI on Sunday morning. A period of freezing rain is possible early Sunday morning, but this has been left out of the TAFs for now, given the uncertainty. Mostly snow and sleet is expected at KABI by early afternoon, changing to all snow by late afternoon. At KSJT, rain should become mixed with sleet by afternoon, with snow and sleet anticipated by late afternoon. Farther south, intermittent light rain is expected at our southern TAF sites late tonight and Sunday. By early Sunday night, snow is expected across much of west central Texas, with rain changing to snow across the southeastern part of the area. Gusty mainly north winds will occur overnight through Sunday and into Sunday night. Occasional gusts over 30 knots are possible at KABI. 19 && .PREV DISCUSSION... /issued 710 PM CST SAT DEC 26 2015/ UPDATE... Radar showing sleet and thunderstorms development this evening already to the west of Midland. Cold front is already through most of the area and about to cross I-10. With the faster development of precipitation to the west...have decided to take care of our Winter Storm Watch and issue upgrades. The snow gradient will be tight, but thing western Crockett, Tom Green, Runnels and Schleicher still have a potential of seeing 4 inch snow accumulations if the colder air does come in sooner. Will upgrade those counties to a Winter Storm Warning. For counties one row to the east, including the far eastern Big Country and Coleman and Brown Counties, will issue a Winter Weather Advisory for 1-3 inch accumulations. Forecast updates coming out shortly. 08 PREV DISCUSSION... /issued 603 PM CST SAT DEC 26 2015/ AVIATION... /00Z TAFS/ Strong cold front, extending from just south of Brownwood to just south of Mertzon at 545 PM, will continue to move south tonight and should reach the Interstate 10 corridor by or before Midnight. The front may have some slower progress prior to reaching I-10, as surface low pressure develops along the front to our southwest. CAMs have shown a band of strong to severe storms developing just south of the surface low along a Pacific front and moving rapidly east across our far southern counties. This may occur a bit farther south, with the front from the north overtaking the Pacific front. To account for the aforementioned scenario, however, carrying TSRA and gusty winds for KSOA and KJCT in the 10 PM to 1 AM time frame. Elevated convection is expected to develop farther north after 10 PM and continue into the overnight hours. Some hail is possible, and will closely monitor radar trends for possible inclusion in the TAFs. An overall degradation of conditions is expected through the night, with IFR conditions likely area wide by late tonight. Mainly IFR conditions are expected on Sunday, with LIFR conditions possible by late afternoon at KABI and KSJT. A transition of precipitation from a cold rain to sleet and snow is expected at KABI. At KSJT, rain should become mixed with sleet by afternoon, with snow and sleet anticipated by late afternoon. Farther south, light rain and patchy fog are expected at our southern TAF sites. Gusty north winds will occur behind the cold front tonight and continue through the day Sunday. Occasional gusts to 30 knots are possible at KABI. PREV DISCUSSION... /issued 346 PM CST SAT DEC 26 2015/ SHORT TERM... (Toight and Sunday) Complicated and messy forecast for West Central Texas. Scattered thunderstorms have developed across portions of the Big Country already this afternoon, with several reports of nickel size hail near Abilene and Sweetwater. Cold front is urging southward this afternoon, several hours ahead of schedule. Front made it through Abilene and dropped temperatures almost 20 degrees in one hour. This front is largely undercutting the better storm updrafts, with most of the convection elevated behind the front. Temperatures in the 70s and dewpoints in the 60s ahead of the front, so air mass remains plenty unstable enough to support more convection through the afternoon and evening as the front pushes south through the area. SPC has pulled the enhanced slight risk area back into the area from San Saba to Brady to Sonora as the front reaches the area, as the threat of large hail and perhaps an isolated tornado. Additional storms are possible as the lift from the potent upper low begins to move into the area, with the TTU WRF showing a healthy band of convection developing across the Permian Basin and pushing into the late this evening and during the early morning hours. Now...on to the winter weather possibilities. Both the ECMWF and the GFS bring the potent upper level low near or just south of the I-10 corridor on Sunday, spreading precipitation in advance as the upper level divergence spreads across the area. Temperature profiles are in some question however, with a warm layer between 850 mb and 700mb creating difficulties. This warm layer will erode and allow a mixture of rain/sleet/and perhaps a little freezing rain that develops late tonight and into the morning hours on Sunday to switch over to all snow in the deformation zone. The ECMWF and GFS agree that this deformation zone will include much of West Texas and at least the northwest portions of the Concho Valley and much of the Big Country. Winter Storm Warning already in place for these areas. The models do not agree on how far south the deformation zone will end up, with the areas of San Angelo/Abilene/Brownwood right on the very tight gradient between significant snowfall and little if any. Will leave the Winter Storm Watch in place, although first thought will be that the areas under the Watch would fall into an Advisory at some point instead of a Warning. Given the uncertainty still for late in the 2nd period/early 3rd period will give it every opportunity for the upper level low to drop a little farther south once again. If that happens...then reaching Warning criteria becomes much more likely. 07 LONG TERM... (Sunday night through next Saturday) By Sunday night the upper level low will be located just east of the forecast area continuing to lift to the northeast. Wrap-around moisture will impact primarily the Big Country where 3 to 5 inches of new snow is expected Sunday night. Strong northwesterly winds over the Big Country Sunday night will result in blowing snow, adding to the hazardous driving conditions. Light snow will fall over the remainder of the forecast area Sunday night. Areas south of a line from San Saba to Junction should have a light rain snow mix Sunday evening with a change-over to all snow by midnight. Precipitation will end over the forecast area Monday morning with temperatures warming only into the mid 30s across the Big Country and the upper 30s to the mid 40s south of the Big Country. Dry weather will be on tap for the forecast area through the remainder of the week. Afternoon highs on Tuesday will be in the lower 40s over the Big Country to the upper 40s and lower 50s south of the Big Country. A series for upper level troughs moving through the area over the coming week will keep our surface winds northerly thus keeping our the daytime highs in the Big Country mostly in the 30s with lower 40s to the lower 50s south of the Big Country. 15 && .PRELIMINARY POINT TEMPS/POPS... Abilene 32 34 26 36 / 90 90 80 10 San Angelo 35 36 27 41 / 80 80 60 5 Junction 41 44 27 45 / 80 60 30 0 && .SJT Watches/Warnings/Advisories... Winter Weather Advisory from noon Sunday to 9 AM CST Monday for Brown-Callahan-Coleman-Concho-Shackelford-Throckmorton. Winter Storm Warning until 9 AM CST Monday for Coke-Fisher- Haskell-Irion-Jones-Nolan-Sterling-Taylor. Winter Storm Warning from 6 AM Sunday to 9 AM CST Monday for Crockett-Runnels-Schleicher-Tom Green. &&
Hazardous weather outlook, Dec 26, 2:52 PM CST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 252 PM CST SAT DEC 26 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-272100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 252 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY ALONG AND EAST OF A HASKELL...TO SWEETWATER...TO OZONA LINE. THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A MIXTURE OF FREEZING RAIN...SLEET...AND SNOW MAY DEVELOP AS FAR EAST AS AN OZONA TO SAN ANGELO TO ABILENE LINE. HAZARDOUS TRAVEL CONDITIONS ARE LIKELY SUNDAY INTO SUNDAY NIGHT ACROSS THE BIG COUNTRY...CONCHO VALLEY...AND EDWARDS PLATEAU AS MODERATE TO HEAVY SNOW IS POSSIBLE. IN ADDITION...WITH TEMPERATURES FALLING BELOW FREEZING SUNDAY NIGHT AND MONDAY MORNING...ANY PRECIPITATION THAT FALLS WILL FREEZE ON ROADWAYS. THESE SLICK SPOTS MAY PERSIST ON ROADWAYS THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Dec 27, 12:10 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1210 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL WINGATE 32.04N 100.11W
12/26/2015 E0.88 INCH RUNNELS TX TRAINED SPOTTER
HAIL BETWEEN THE SIZE OF DIMES AND QUARTERS AT HIGHWAY
153 AND COUNTY ROAD 395
&&
EVENT NUMBER SJT1500571
JOHNSONSpecial weather statement, Dec 27, 12:13 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1213 AM CST SUN DEC 27 2015
TXZ113-127-270700-
JONES TX-TAYLOR TX-
1213 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR AND JONES
COUNTIES UNTIL 100 AM CST...
AT 1212 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TRENT TO NEAR BUFFALO
GAP...AND MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MERKEL AROUND 1215 AM CST.
DYESS AFB AROUND 1220 AM CST.
TYE AND NOODLE AROUND 1225 AM CST.
HAWLEY AND NEINDA AROUND 1235 AM CST.
ABILENE AND ANSON AROUND 1240 AM CST.
NUGENT AROUND 1245 AM CST.
LUEDERS AROUND 1255 AM CST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE IMPACT...HODGES...
TRUBY...STITH...LAKE FORT PHANTOM HILL...FUNSTON...KIRBY LAKE...
THE INTERSECTION OF US-
180 AND FARM ROAD 600 AND THE INTERSECTION OF US-
180 AND RANCH ROAD 126.
LAT...LON 3291 9985 3280 9962 3248 9965 3224 9984
3237 10014 3295 10013
TIME...MOT...LOC 0612Z 202DEG 44KT 3248 10011 3233 9983
SNLocal storm report, Dec 27, 12:24 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
12/27/2015 M58 MPH TAYLOR TX ASOS
&&
EVENT NUMBER SJT1500572
JOHNSONSpecial weather statement, Dec 27, 12:40 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1240 AM CST SUN DEC 27 2015
TXZ054-065-066-113-127-270730-
JONES TX-COKE TX-RUNNELS TX-NOLAN TX-TAYLOR TX-
1240 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...TAYLOR...
NORTHERN RUNNELS...SOUTHEASTERN NOLAN AND SOUTHWESTERN JONES COUNTIES
UNTIL 130 AM CST...
AT 1239 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BLACKWELL
TO NEAR BALLINGER...AND MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
BLACKWELL AND HATCHEL AROUND 1250 AM CST.
HYLTON AROUND 1255 AM CST.
WINTERS AND HAPPY VALLEY AROUND 100 AM CST.
NOLAN AROUND 105 AM CST.
BRADSHAW AROUND 110 AM CST.
LAWN AROUND 120 AM CST.
TUSCOLA AROUND 125 AM CST.
MERKEL...TYE AND DYESS AFB AROUND 130 AM CST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE THE INTERSECTION OF
US-277 AND HIGHWAY 70...LAKE ABILENE...WINTERS LITTLE ELM LAKE...
CAMP TONKAWA...PUMPHREY...DRASCO...OVALO...OAK CREEK RESERVOIR...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION AND CAMP BUTMAN.
LAT...LON 3261 10005 3228 9964 3209 9964 3209 9973
3171 10002 3197 10043
TIME...MOT...LOC 0639Z 212DEG 40KT 3199 10033 3178 10003
SNSpecial weather statement, Dec 27, 12:45 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1245 AM CST SUN DEC 27 2015 TXZ077-078-168-169-270730- KIMBLE TX-SCHLEICHER TX-SUTTON TX-MENARD TX- 1245 AM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MENARD...EASTERN SUTTON...SOUTHEASTERN SCHLEICHER AND WESTERN KIMBLE COUNTIES UNTIL 130 AM CST... AT 1244 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF SONORA...MOVING NORTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FORT MCKAVETT AROUND 120 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864...I-10 NEAR THE SUTTON-KIMBLE COUNTY LINE AND CAMP SOL MAYER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3029 10044 3059 10060 3108 10009 3030 9988 TIME...MOT...LOC 0644Z 219DEG 41KT 3054 10041 SN
Special weather statement, Dec 27, 1:08 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
108 AM CST SUN DEC 27 2015
TXZ098-099-114-270800-
THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
108 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...WESTERN
THROCKMORTON AND NORTHWESTERN SHACKELFORD COUNTIES UNTIL 200 AM
CST...
AT 107 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE STAMFORD MARINA...OR 15 MILES EAST OF STAMFORD...MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
IRBY AROUND 125 AM CST.
MILLERS CREEK RESERVOIR AROUND 145 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-380 AND HIGHWAY 222.
LAT...LON 3278 9938 3283 9959 3297 9959 3297 9969
3340 9954 3340 9909
TIME...MOT...LOC 0707Z 207DEG 39KT 3298 9953
SNThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:15 PM CST | Severe Thunderstorm Warning | SJT | Jones, Taylor | 45 min |
| Dec 26, 7:20 PM CST | Winter Weather Advisory | SJT | Brown, Callahan, Coleman, Concho, Kimble, McCulloch and 6 more | 35 hr |
| Dec 26, 7:40 PM CST | Special Weather Statement | SJT | Brown, Coleman | 35 min |
| Dec 26, 7:48 PM CST | Special Weather Statement | SJT | Jones | 27 min |
| Dec 26, 8:18 PM CST | Special Weather Statement | SJT | Callahan, Coleman | 27 min |
| Dec 26, 8:23 PM CST | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 20 min |
| Dec 26, 9:01 PM CST | Special Weather Statement | SJT | Crockett | 29 min |
| Dec 26, 9:08 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 37 min |
| Dec 26, 9:20 PM CST | Special Weather Statement | SJT | Coleman | 25 min |
| Dec 26, 9:29 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 31 min |
| Dec 26, 9:45 PM CST | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 45 min |
| Dec 26, 9:55 PM CST | Special Weather Statement | SJT | Crockett | 50 min |
| Dec 26, 10:17 PM CST | Special Weather Statement | SJT | Sterling | 43 min |
| Dec 26, 10:31 PM CST | Special Weather Statement | SJT | Tom Green | 44 min |
| Dec 26, 10:36 PM CST | Special Weather Statement | SJT | Schleicher | 24 min |
| Dec 26, 11:11 PM CST | Special Weather Statement | SJT | Irion | 34 min |
| Dec 26, 11:16 PM CST | Special Weather Statement | SJT | Sutton | 29 min |
| Dec 26, 11:35 PM CST | Special Weather Statement | SJT | Tom Green | 25 min |
| Dec 26, 11:39 PM CST | Special Weather Statement | SJT | Taylor | 36 min |
| Dec 26, 11:57 PM CST | Special Weather Statement | SJT | Tom Green | 48 min |
| Dec 27, 12:13 AM CST | Special Weather Statement | SJT | Jones, Taylor | 47 min |
| Dec 27, 12:27 AM CST | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 48 min |
| Dec 27, 12:40 AM CST | Special Weather Statement | SJT | Runnels, Taylor | 50 min |
| Dec 27, 12:45 AM CST | Special Weather Statement | SJT | Sutton | 45 min |
| Dec 27, 1:10 AM CST | Special Weather Statement | SJT | Runnels | 50 min |
| Dec 27, 1:17 AM CST | Special Weather Statement | SJT | Kimble, Menard | 43 min |
| Dec 27, 1:21 AM CST | Special Weather Statement | SJT | Jones, Taylor | 39 min |
| Dec 27, 1:52 AM CST | Special Weather Statement | SJT | Runnels, Taylor | 23 min |
| Dec 27, 1:58 AM CST | Special Weather Statement | SJT | Concho | 62 min |
| Dec 27, 2:14 AM CST | Special Weather Statement | SJT | Callahan | 61 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.